MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRI-SIL® FOLEY CATHETER TRAY

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRI-SIL® FOLEY CATHETER TRAY
Catalog Number A942216
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that customer had a serious issue with this tray#: a942216.This tray#: a942216 should be a non-latex foley.However, lot#: ngjx4320 had been labeled incorrectly with a latex tray.Outside of the case looked like and it should have trays#: a942216.However, once opened the case, they had trays with ref#: a303316a which were latex, flip the tray over to the other and they had a sticker with reference #: a942216.
 
Additional Manufacturer Narrative
The reported event was inconclusive because the investigation did not result in any additional findings, and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The instructions for use were found adequate and states the following: bard ez-lok sampling port (indicated by the blue stem in the port) accepts luer lock or slip tip syringes 1.Occlude drainage tubing a minimum of 3 inches below the sampling port by kinking the tubing until urine is visible under the access site.2.Swab surface of bard ez-lok sampling port with antiseptic wipe.3.Using aseptic technique, position the syringe in the center of the sampling port.Press the syringe firmly and twist gently to access the sampling port.4.Slowly aspirate urine sample into syringe and remove syringe from sample port.5.Unkink tubing if necessary and transfer urine specimen into specimen cup or follow hospital protocol.Discard syringe according to hospital protocol.6.Follow established hospital protocol for specimen labeling and transport to lab.Sterile unless package is opened or damaged, except for any individually packaged components within the tray which are not labeled as sterile.These components are not terminally sterilized.Caution: federal (u.S.A.) law restricts this device to sale by or on the order of a physician.Single use only.Do not resterilize.For urological use only.Warning: on catheter, do not use ointments or lubricants having a petrolatum base.They will damage the catheter and may cause balloon to burst.Warning: after use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practices and applicable local, state and federal laws and regulations.Visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.Please consult product label and insert for any indications, contraindications, hazards, warnings, cautions and directions for use." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that customer had a serious issue with this tray#a942216.This tray# a942216 should be a non-latex foley.However, lot#ngjx4320 had been labeled incorrectly with a latex tray.Outside of the case looked like and it should have trays#a942216.However, once opened the case, they had trays with ref#(b)(4) which were latex, flip the tray over to the other and they had a sticker with reference#(b)(4).
 
Additional Manufacturer Narrative
Ucc-25-5282_5319 field action has been initiated by bd.Customers will be instructed to discard product or return product to bd for replacement or credit.Capa 11598314 has been initiated to investigate root cause of the problem.The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Correction: h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that customer had a serious issue with this tray#a942216.This tray# a942216 should be a non-latex foley.However, lot#ngjx4320 had been labeled incorrectly with a latex tray.Outside of the case looked like and it should have trays#a942216.However, once opened the case, they had trays with ref#a303316a which were latex, flip the tray over to the other and they had a sticker with reference#a942216.
 
Additional Manufacturer Narrative
Ucc-25-5282_5319 field action has been initiated by bd.Customers will be instructed to discard product or return product to bd for replacement or credit.Capa 11598314 has been initiated to investigate root cause of the problem.The reported event was confirmed by capa/sa association to be manufacturing related as per capa # 11598314 / sa #ucc-25-5282-fa, the root cause identified is: root cause of mixed ifu, occurred during the preparation of the ifu kits by the label room.Technician had inventory of the two different ifus at the same time and took material from the incorrect box.A dhr review was not required because the investigation was confirmed by the capa association.A capa # 11598314 / sa #ucc-25-5282-fa has been opened for this failure.A labeling review was not required because the investigation was confirmed by the capa association.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that customer had a serious issue with this tray# a942216.This tray# a942216 should be a non-latex foley.However, lot# ngjx4320 had been labeled incorrectly with a latex tray.Outside of the case looked like and it should have trays# a942216.However, once opened the case, they had trays with ref# a303316a which were latex, flip the tray over to the other and they had a sticker with reference# a942216.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRI-SIL® FOLEY CATHETER TRAY
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21572049
Report Number1018233-2025-01585
Device Sequence Number8940358
Product Code EZL
UDI-Device Identifier00801741074110
UDI-Public(01)00801741074110(11)241127(17)270531(10)NGJX4320
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other,Recall,Notification
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA942216
Device Lot NumberNGJX4320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer05/16/2025
06/12/2025
07/24/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date05/19/2025
07/03/2025
07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
UCC-25-5282_5319 FIELD A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown